On second order Thom–Boardman singularities

Volume 191 / 2006

László M. Fehér, Balázs Kőműves Fundamenta Mathematicae 191 (2006), 249-264 MSC: Primary 32S20; Secondary 57R45. DOI: 10.4064/fm191-3-4

Abstract

We derive closed formulas for the Thom polynomials of two families of second order Thom–Boardman singularities ${\mit\Sigma} ^{i,j}$. The formulas are given as linear combinations of Schur polynomials, and all coefficients are nonnegative.

Authors

  • László M. FehérDepartment of Analysis
    Eötvös University
    Budapest, Hungary
    e-mail
  • Balázs KőművesDepartment of Mathematics
    Central European University
    Budapest, Hungary
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image